C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Codes |
Material Deformation (2976); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported 5 piccs kinked.Piccs were readjusted, exchanged, removed, and/or replaced.Picc dwell time ranged from 0 to 18 days.3 piccs required the use of tpa.This report addresses all five devices.
Additional Manufacturer Narrative
H11: section a through f -the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The devices have not been returned to the manufacturer for evaluation.Summary report attached which includes information pertaining; picc placement dates, date of events, patient bmi, patient interventions and batch information.